Change search
ReferencesLink to record
Permanent link

Direct link
Transformation properties of x''+f1(t)x + f2(t)x + f3(t)xn = 0
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1997 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 4, no 3-4, 310-337 p.Article in journal (Refereed) Published
Abstract [en]

The author studies the integrability of the nonlinear second-order ordinary differential equation described in the title. Using the invertible point transformation technique, Lie point symmetry technique and the Painlevé analysis, he classifies all integrable cases. The Lie algebra structure of the Lie point symmetries is also discussed. Finally, the three different methods are compared.

Place, publisher, year, edition, pages
1997. Vol. 4, no 3-4, 310-337 p.
Research subject
URN: urn:nbn:se:ltu:diva-7616DOI: 10.2991/jnmp.1997.4.3-4.7Local ID: 60367e30-ac40-11db-aeba-000ea68e967bOAI: diva2:980506
Godkänd; 1997; 20070103 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(233 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 233 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Euler, Norbert
By organisation
Mathematical Science
In the same journal
Journal of Nonlinear Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link